# SDR FDEA202311051827

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300*
- Aircraft serial: 801
- Aircraft time: 33,725 hours, 18,870 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Actuator
- Part number: C23199104
- Part serial: B236
- Condition: Inoperative
- Location: N/A
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  683     32-20  2696     03NOV23  CAN  FACT  U  L/G DOOR NOT CLOSED ECAM AFTER GEAR RETRACTION.  AMBER LIGHTS ILLUMINATED ON BOTH GEAR INDICATION  PANELS.  COMPLIED WITH QRH.  DISCUSSED WITH GOC &  MOC. WHEN GEAR WAS EXTENDED, THE AMBER DOOR LIGHTS  REMAINED ILLUMINATED ON BOTH GEAR INDICATION  PANELS. RETURNED TO ZGGG.     FOUND LOCKING ROLLER FITTING LOOSE, ADJUSTED THE LOCKING ROLLER FITTING OF                               RH NOSE GEAR MAIN DOOR PER AMM 32-22-11-05.  FOUND RH NOSE GEAR DOOR ACTUATING CYLINDER AUTOMATICALLY EXTENDED WITHOUT   HYDRAULIC POWER. REPLACED THE RH NOSE GEAR DOOR ACTUATING CYLINDER (1251) PER   AMM 32-31-16-04.
